# SDR SWAA2021021133933

- Difficulty date: December 2, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 40,949 hours, 28,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD SHIELD AT AFT CARGO BAY BS767 - BS787 RBL22 WL157. / REMOVED AND REPLACED ON FWD SHIELD AT ACB BS 767 - BS 787 RBL 22 ITEM 7531132 PO# 774635 IAW SRM 51-04-05; SRM 51-40-02 AND DWG 146A0081 80641U 04DEC20
